Citation:
V. M. Kruglov, “A note to the theory of infinite divisible laws”, Teor. Veroyatnost. i Primenen., 15:2 (1970), 330–336; Theory Probab. Appl., 15:2 (1970), 319–324
This publication is cited in the following 42 articles:
S. V. Astashkin, “Sequences of independent functions and structure of rearrangement invariant spaces”, Russian Math. Surveys, 79:3 (2024), 375–457
Franziska Kühn, René L. Schilling, “Maximal inequalities and some applications”, Probab. Surveys, 20:none (2023)
D. Kh. Kazanchyan, “Novye kharakterizatsii brounovskogo dvizheniya”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2018, no. 1, 43–54
Bamdad Hosseini, “Well-Posed Bayesian Inverse Problems with Infinitely Divisible and Heavy-Tailed Prior Measures”, SIAM/ASA J. Uncertainty Quantification, 5:1 (2017), 1024
Golikova N.N., Kruglov V.M., “a Characterisation of the Gaussian Distribution Through the Sample Variance”, Sankhya Ser. A, 77:2 (2015), 330–336
Nina N. Golikova, Victor M. Kruglov, “A Characterisation of the Gaussian Distribution through the Sample Variance”, Sankhya A, 77:2 (2015), 330
S. V. Astashkin, “Approximation of Subspaces of Symmetric Spaces Generated by Independent Functions”, Math. Notes, 96:5 (2014), 625–633
S. V. Astashkin, “Martingale Rosenthal inequalities in symmetric spaces”, Sb. Math., 205:12 (2014), 1720–1740
S. V. Astashkin, “On subspaces generated by independent functions in symmetric spaces with Kruglov property”, St. Petersburg Math. J., 25:4 (2014), 513–527
Kruglov V.M., “A Characterization of the Gaussian Distribution”, Stoch. Anal. Appl., 31:5 (2013), 872–875
S. V. Astashkin, “Rosenthal type inequalities for martingales in symmetric spaces”, Russian Math. (Iz. VUZ), 56:11 (2012), 52–57
Victor M. Kruglov, “A characterization of the convolution of Gaussian and Poisson distributions”, Sankhya A, 74:1 (2012), 1
José E. Figueroa-López, Handbook of Computational Finance, 2012, 61
S. V. Astashkin, F. A. Sukochev, “Independent functions and the geometry of Banach spaces”, Russian Math. Surveys, 65:6 (2010), 1003–1081
S. V. Astashkin, F. A. Sukochev, “Best constants in Rosenthal-type inequalities and the Kruglov operator”, Ann. Probab., 38:5 (2010)
S. V. Astashkin, D. V. Zanin, E. M. Semenov, F. A. Sukochev, “Kruglov Operator and Operators Defined by Random Permutations”, Funct. Anal. Appl., 43:2 (2009), 83–95
S. V. Astashkin, “A Generalized Khintchine Inequality in Rearrangement Invariant Spaces”, Funct. Anal. Appl., 42:2 (2008), 144–147
S. V. Astashkin, “Independent functions in rearrangement invariant
spaces and the Kruglov property”, Sb. Math., 199:7 (2008), 945–963
José E. Figueroa-López, “Small-time moment asymptotics for Lévy processes”, Statistics & Probability Letters, 78:18 (2008), 3355
S. V. Astashkin, F. A. Sukochev, “Series of independent mean zero random variables in rearrangement invariant spaces with the Kruglov property”, J. Math. Sci. (N. Y.), 148:6 (2008), 795–809